# SDR USAA2010012290170

- Difficulty date: November 20, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 1016 BETWEEN RBL 38 TO LBL 38.  REPAIRED FLOORBEAM AT BS 1016 BETWEEN RBL 38 TO LBL 38 IAW EA 132773.
